You are here:

Birth Control/First Time Breakthrough Bleeding

Advertisement


Question
I've been on Stronyx birth control pills for about 4 months now. I am 2 pills away before my placebo week and I experienced a dark brown spotting today. I've never had this happen before. I am sexually active but I use condoms and my partner. He does not ejaculate in or near my genitals. Is this a hormonal problem or could I be pregnant? What should I do?

Answer
Dear Angelica, Please forgive the delay. I was not feeling well for a well. I was diagnosed with anemia and then bronchitis. So I got behind on my questions. So I realize that you have probably found out by now if you are pregnant or not. It would be a slight chance that you could be pregnant but not impossible. It could be a hormonal problem that could be happening from the hormones in the birth control pills. I don't usually recommend any kind of hormonal birth control methods. Let me know if you have found out anything. You can email me at CHERYL51@aol.com

Sincerely,
Diane Cheryl

Birth Control

All Answers


Answers by Expert:


Ask Experts

Volunteer


Diane Cheryl

Expertise

I can answer questions about the various methods of birth control. I have done much research about side effects and risks of birth control methods. I can answer questions like "What would be the best method of birth control for me?" and "What are the advantages of birth control pills or condoms?" I have almost 25 years of experience volunteering with pregnancy resource centers. Please contact me at CHERYL51@aol.com if you would like to know more information about your situation or if I am "Maxed OUT".

Experience

I have almost 25 years of experience in counseling women about birth control and family planning.

Education/Credentials
Illinois Valley Community College, Austin Community College, Travel Agent Degree and almost 25 years of counseling experience.
I have worked with Pregnancy Resource Centers for almost 25 years.

©2016 About.com. All rights reserved.